# SDR CALA2025102810645

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N66814
- Make and model: Boeing 737924ER
- Aircraft serial: 42745
- Aircraft time: 37,020 hours, 13,391 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 1365C
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 74,493 hours, 27,246 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COWL VALVE OPEN LIGHT STAYS ON BRIGHT WHEN THE ENG ANTI-ICE SWIT CH IS MOVED TO ON ENG-1 ENG1 COWL VALVE OPEN LIGHT STAYS ON W AMBER TAI ON MFD WHEN AI S ELEC TED ON REMOVED E1 COWL ANTIICE VALVE SN 1365C AND INSTALLED A NEW SERVICEABLE VALVE SN 875C PER AMM TASK 30-21-11-400-801. OPS CHECKED GOOD.
